Hail, Middlesex
- When
- July 23, 4:40 PM EST
- Where
- Middlesex County, 1.38 mi S of Burlington
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 42.500, -71.200
A cold pool aloft coupled with a large area of instability and a mid level disturbance moving through the area resulted in showers and thunderstorms across much of southern New England. The stronger of these storms produced hail and wind damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
A cold pool aloft coupled with a large area of instability and a mid level disturbance moving through the area resulted in showers and thunderstorms across much of southern New England. The stronger of these storms produced hail and wind damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 23, 1:42 PM EST, 2 hours 58 minutes earlier.
Area Forecast Discussion National Weather Service Taunton MA 242 PM EDT SAT JUL 23 2016 .SYNOPSIS... Hot conditions continue this afternoon/early evening with the risk of some strong to severe thunderstorms particularly in northern and eastern MA. Otherwise, excessive heat and humidity is expected at times through the middle of next week, at least away from the immediate coast. Another risk for scattered showers and thunderstorms is possible late next week with a cold front dropping south. && .NEAR TERM /THROUGH TONIGHT/... 2 PM update... Scattered showers and t-storms developing to the north and west of SNE this afternoon where deeper moisture and higher KI values are present. MLCAPES generally around 500 J/kg, limited by lower dewpoints which have dropped into the 50s. 0-6km shear around 40 kt, but lower shear values present to the north. Mid level cold pool near the Canadian border will drop south across SNE later this afternoon with increasing mid level lapse rates. Expect sct showers/t-storms to move into SNE as shortwave approaches with increasing synoptic forcing. MLCAPES expected to peak around 500-1000 J/kg and not likely much higher due to lower dewpoints while deep layer shear will decrease from the north mid to late afternoon. This will limit organization and areal coverage of convection but there are still some concerns. Specifically the very dry air in the low levels with pronounced inverted V profile supports strong gusty winds with any storms. Downdraft CAPES up to 1200 J/kg which is impressive. Seabreeze boundary moving into eastern MA could become a focus later on. Previous discussion... Another hot day today with highs reaching the low to mid 90s across eastern MA/CT/RI although a bit cooler along immediate south coast where sw winds expected. Some of the hi-res guidance also hinting at a weak seabreeze across the immediate coast in eastern MA. Dewpoints to mix out this afternoon and likely drop into the upper 50s to lower 60s away from the immediate south coast. Main concern for this afternoon is the potential for another round of strong to possibly severe t-storms as rather potent shortwave moves into New Eng later today. Very good mid level cooling with this shortwave as 500 mb temps drop to -12 to -14C by evening which is impressive with temps into the 90s. Mid level lapse rates expected to increase to around 6.5 C/km associated with the cooling temps aloft which will allow MLCAPES to increase to around 1000 J/kg. The instability will be tempered by the decreasing dewpoints this afternoon so do not expect MLCAPES to get much higher. Hi-res guidance suggesting showers and t-storms will develop in northern New Eng and spill south into the region after 3 pm with focus across northern and eastern MA where core of cold pool moves. Currently, 0-6km shear is around 40 kt which is more than enough to support organized severe convection. However, guidance is indicating deep layer shear decreasing from the north mid to late afternoon and may drop below 30 kt which would limit organization of storms. However, very large T/Td spread and inverted V sounding profile support gusty winds and cant rule out isolated wind damage with the stronger storms. Hail is also a concern with cooling temps aloft. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... Thunderstorms/showers should end earlier than Friday night thanks to faster movement of the forcing shortwave. Drier air will lead to some drying during the overnight but leftover convective debris cloudiness will likely keep temps from dropping too far. Expect mins mainly in the 60s. A few spots of fog possible, especially where late day rainfall is observed. && .SHORT TERM / SUNDAY THROUGH 6 AM SUNDAY/... Thunderstorms/showers should end earlier than Friday night thanks to faster movement of the forcing shortwave. Drier air will lead to some drying during the overnight but leftover convective debris cloudiness will likely keep temps from dropping too far. Expect mins mainly in the 60s. A few spots of fog possible, especially where late day rainfall is observed. && .LONG TERM /SUNDAY THROUGH SATURDAY/... Highlights... * Excessive heat at times through mid week at least away from the immediate coast and especially Monday * Mon/Mon night is the highest risk for scattered showers/t-storms with the threat for some severe weather and even very localized urban type flooding * Cold front may bring another risk for scattered showers/thunderstorms sometime late next week but timing uncertain Details... Upper level ridge over the southern half of the country will generate a westerly flow of air aloft and anomalously hot temperatures, especially for the first half of the week. GFS Ensembles indicate 925T between 1 and 2 standard deviations above normal for most of next week. So confidence is fairly high in above to at times much above normal temperatures. ECMWF ensembles are pretty much in agreement as well. Monday... Currently, Monday looks like it may be the worst in terms of heat and humidity. 850T near +20C should allow high temps to rise into the mid to upper 90s away from any coastal sea breezes. Surface temps may even reach 100 in a few locales if clouds do not get in the way. In addition, low level moisture may pool ahead of a pre frontal trough/cold. This may push heat index value to 100+ and decent shot will need heat advisories for portions of the region. The heat/humidity combined with frontal boundary/pre-frontal trough in the vicinity may lead to scattered showers and thunderstorms developing during Monday afternoon and night. Pretty good shot at MLCapes reaching or exceeding 1500 J/KG. 0 to 6 KM shear initially not impressive, but increase to between 25 and 35 knots during the late afternoon and especially the evening with approaching shortwave. A lot will depend on timing, but there certainly is the risk for scattered severe thunderstorms. If they are develop the primary risk would be strong to damaging straight line wind gusts. While activity may be hit and miss, will have to watch if any low level boundary washes out or becomes stationary. If this happens, there may be a very localized urban type flood threat as well with PWATS over 2 inches. Lots of uncertainty at this point, but in addition to the excessive heat/humidity potential is there for some severe weather and perhaps even a very localized flood risk later Monday into Monday night. Tuesday and Wednesday... Assuming cold front clears the region by early Tuesday morning, dry weather should prevail Tue into Wed but certainly not a guarantee this far out. High temps should still be mainly in the 90s Tue and Wed away from at least the immediate coast. Should be somewhat less humid Tue, but some more humidity may return Wed. Either way it will likely be hot away from any onshore flow. Thursday through Saturday... Above normal temps will continue over this time, but probably not quite as hot as early in the week. A frontal boundary may drop down and bring the risk for a round of two of showers/t-storms by late in the week but timing highly uncertain and by no means a washout. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Sunday night/... Through 00z...Mainly VFR, but widely sct showers/t-storms developing will result in briefly lower conditions, mainly north of a KBAF-KTAN line. Some strong winds possible in some of these storms. Otherwise, mainly NW winds 10-20 kt with a few higher gusts CT valley and higher terrain. Tonight...High confidence. Mainly VFR. Patchy late night fog possible in the normally fog prone locations. Sunday and Sunday night...High confidence. VFR. KBOS TAF...Moderate confidence. A brief t-storm is possible 4-7 pm. Some of those storms could produce strong wind gusts. Seabreeze just east of BOS may briefly move onshore shifting winds. KBDL TAF...High confidence. Outlook /Sunday through Thursday/... Monday...Moderate confidence. Mainly VFR outside of lower conditions in scattered showers/thunderstorms mainly Monday afternoon and evening. Tuesday and Wednesday...Moderate to high confidence. Mainly VFR other than a few hours of early morning patchy fog in the typically prone locations. Thursday...Moderate confidence. Mainly VFR outside the risk for scattered showers and thunderstorms. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Tonight/...High confidence. Seas will continue to dissipate through the morning as winds outside of thunderstorms have already dropped to or below 20 kt. Seas will also gradually dissipate this morning allowing the remaining small craft advisories to be dropped. Otherwise, another round of showers and thunderstorms are possible over the waters this afternoon and evening which could contain localized strong wind gusts. Outlook /Sunday through Thursday/...Moderate to high confidence. Winds and seas should generally remain below small craft advisory thresholds over this time. A period of southwest wind gusts of 20 to perhaps up to 25 knots are possible near the south coast for a few hours Monday afternoon. Otherwise...main concern is the risk for scattered thunderstorms mainly late Monday into Monday night and perhaps again on Thursday. && .EQUIPMENT... KBOX RADAR IS BACK IN SERVICE AFTER GOING DOWN FOR MAINTENANCE EARLIER THIS MORNING. HOWEVER...IT IS OPERATING IN A DEGRADED STATE. RADAR RETURNS ARE RUNNING ABOUT 10 DBZ ABOVE WHAT THEY ARE. FOR EXAMPLE...RADAR RETURNS SHOWING 70 DBZ ARE ACTUALLY ABOUT 60DBZ. KEEP THIS IN MIND WHEN EVALUATING ANY STORMS. WE APOLOGIZE FOR THE INCONVENIENCE. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/Frank NEAR TERM...KJC SHORT TERM...KJC LONG TERM...Frank AVIATION...KJC/Frank MARINE...KJC/Frank EQUIPMENT...
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 222 PM EDT SAT JUL 23 2016 CTZ002>004-MAZ002>017-026-RIZ001-002-241830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI- 222 PM EDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...PARTICULARLY ACROSS NORTHERN AND EASTERN MASSACHUSETTS...DURING MID AFTERNOON TO EARLY EVENING. MAIN THREATS INCLUDE LOCALLY DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY... HEAT ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY AFTERNOON. THE POTENTIAL IS THERE FOR HEAT INDEX VALUES TO REACH OR EXCEED 100 DEGREES. IN ADDITION...THERE IS ALSO A POTENTIAL FOR SOME SEVERE THUNDERSTORMS MONDAY AFTERNOON AND NIGHT. IF THESE STORMS DEVELOP THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WIND GUSTS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY RESULT IN A VERY LOCALIZED URBAN FLOOD THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-241830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 222 PM EDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE MASSACHUSETTS COASTAL WATERS DURING MID AFTERNOON TO EARLY THIS EVENING WITH STRONG WIND GUSTS. COASTAL WATERS THAT MAY BE IMPACTED BY STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON OR EVENING INCLUDE... IPSWICH BAY...MASSACHUSETTS BAY...BOSTON HARBOR...STELLWAGEN BANK AND CAPE COD BAY. A LOWER RISK FOR STRONG THUNDERSTORMS EXISTS FOR THE REMAINING COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE COASTAL WATERS LATE MONDAY INTO MONDAY NIGHT. THE MAIN THREAT WILL BE STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ018>024-RIZ003>008-241830- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 222 PM EDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS LOWER POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. SHOULD STRONG THUNDERSTORMS DEVELOP...THE MAIN THREATS WOULD BE STRONG GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY... HEAT ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY AFTERNOON. THE POTENTIAL IS THERE FOR HEAT INDEX VALUES TO REACH OR EXCEED 100 DEGREES. IN ADDITION...THERE IS ALSO A POTENTIAL FOR SOME SEVERE THUNDERSTORMS MONDAY AFTERNOON AND NIGHT. IF THESE STORMS DEVELOP THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WIND GUSTS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY RESULT IN A VERY LOCALIZED URBAN FLOOD THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
536 PM EDT SAT JUL 23 2016
MAZ005-007-014-015-232215-
EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
CENTRAL MIDDLESEX COUNTY MA-
536 PM EDT SAT JUL 23 2016
...STRONG THUNDERSTORM IN SOUTH CENTRAL ESSEX...NORTHERN SUFFOLK AND
EAST CENTRAL MIDDLESEX COUNTIES...
AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BURLINGTON...OR OVER LEXINGTON...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL ACCOMPANY THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOSTON...CAMBRIDGE...LYNN...SOMERVILLE...WALTHAM...MALDEN...
MEDFORD...REVERE...PEABODY...ARLINGTON...EVERETT...SALEM...
BILLERICA...WOBURN...CHELSEA...WATERTOWN...LEXINGTON...TEWKSBURY...
MELROSE AND SAUGUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET INDOORS WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO
PRODUCE MINOR DAMAGE...SUCH AS A FEW DOWNED BRANCHES.
&&
LAT...LON 4250 7085 4246 7089 4246 7094 4242 7091
4242 7094 4241 7099 4237 7097 4234 7087
4233 7089 4236 7096 4233 7093 4238 7101
4233 7094 4232 7093 4233 7095 4231 7097
4242 7137 4260 7130
TIME...MOT...LOC 2136Z 288DEG 20KT 4248 7121
FRANKThe Boston radar (KBOX), 61 km away, was scanning. The volume nearest the first event began at 21:38 UTC.
60 thunderstorm wind, 7 hail, 1 flood. Local standard time, as filed.
Penny to nickel size hail fell in Lexington.
Trees, wires, and branches were downed on Irving Street, Sheffield Road, Madison Avenue, Cambridge Street, Bacon Street, Main Street, Grant Street, Pine Street, Highland Avenue, and Lloyd Street. At least one of these trees was downed onto a house by thunderstorm winds.
Several trees and branches were downed at the corner of Washington and Arnold by thunderstorm winds. A tree was downed onto a car on Howard Street. A large branch on Dudley Street was downed onto wires.
Trees and wires were downed in several locations, including on Hanover Street.
Trees, wires, and large limbs were downed on Whitman, Lionel, and Middle Streets by thunderstorm winds.
A large tree limb was downed by thunderstorm winds.
A tree on Avon Street was downed by thunderstorm winds.
There was one foot of street flooding on a street near Revere Beach.
Trees and wires on Endicott Avenue, Caruso Street, and Vinyl Street were downed by thunderstorm winds. A tent was blown over on Revere Beach.
A tree was downed into the right lane of Route 213 westbound by thunderstorm winds.
A tree on Liberty Street was downed by thunderstorm winds.
Numerous trees were downed throughout town, including onto a car. Trees and wires on Steven Street, Fairmont Street, Greendale Avenue, and Emery Avenue were downed by thunderstorm winds.
Several trees and wires on Main and Mechanic Streets were downed by thunderstorm winds.
Two large trees were downed by thunderstorm winds.
Power lines at the intersection of Cold Spring and Graniteville were downed by thunderstorm winds.
Trees on Dock Lane, True Road, and Cushing Road were downed by thunderstorm winds.
A tree and branches on River Street and Concord Street were downed by thunderstorm winds.
Trees and power lines on Jonathan Lane, Warren Avenue and Spaulding Road were downed by thunderstorm winds. A tree in Chelmsford center and another on Boston Road were downed onto cars.
A tree on North Street was downed by thunderstorm winds.
Trees on Ipswich, Barehill, and Whitney Roads were downed by thunderstorm winds. Wires on Georgetown and Hillside Roads were downed.
Trees and wires were downed by thunderstorm winds throughout town.
A tree on High Street was downed by thunderstorm winds, blocking the street.
Trees and wires were downed throughout west Peabody, including on Lowell Street, Newbridge Road, and Pocahontas Drive.
Trees and wires were downed on Route 78, East Road, and East River Street by thunderstorm winds.
A tree and wires were downed by thunderstorm winds.
A large tree was downed by thunderstorm winds.
A large branch on Concord Avenue was downed by thunderstorm winds.
Trees and power lines on Lowell Road were downed by thunderstorm winds.
Trees on Shagbark Road, Everett Street, and Main Street were downed by thunderstorm winds. In addition, a tree was downed onto the Colonial Inn.
A large tree and power lines were downed in Wychwood Heights by thunderstorm winds.
A tree on Fowler Avenue was downed onto a car by thunderstorm winds.
An awning fell onto a 60 year old man at the Lenox Hotel on Exeter Street, knocking him unconscious. He was transported to the hospital and treated for a severe head injury.
Trees and wires were downed on Westford Road, Old Stow Road, and Lindsay Pond Road. One of these trees was downed onto a car.
Numerous trees and wires were downed throughout Topsfield, including on Valley Road and Route 97.
A tree and large branch on Meadow Road were downed by thunderstorm winds.
Multiple trees and wires were downed throughout Boston, including on Barstow Street, Forrester Street, Washington Street, Houston Road, and Keith Street. Trees were downed onto cars on Forrester and Washington Streets. A portion of a chimney was blown over onto Keith Street.
A tree on Willow Street was downed by thunderstorm winds.
A tree on Boylston Street was downed by thunderstorm winds.
A tree on Montgomery Road near the high school was downed by thunderstorm winds.
Power lines on Burncoat Street were downed by thunderstorm winds.
A tree on Willow Street was downed by thunderstorm winds.
A large branch was downed by thunderstorm winds.
A large limb on Hancock Street was downed onto power lines by thunderstorm winds.
A large branch was downed onto a garage on Charles Street in Waltham.
A tree on Spruce Lane was downed onto wires by thunderstorm winds.
A tree was downed onto wires on Massachusetts Avenue near the Harvard Law School by thunderstorm winds.
Multiple trees, limbs, and wires were downed by thunderstorm winds.
A tree and wires were downed by thunderstorm winds.
Trees and wires on Hancock Streer were downed by thunderstorm winds.
A large limb and wires were downed onto a car on Park Avenue.
Wires were downed by thunderstorm winds.
Numerous tree limbs were downed throughout town, one of them onto a house.
A large branch was downed onto wires on Wayland Street.
A tree on Westerly Road was downed onto wires by thunderstorm winds.
A tree was downed onto a car by thunderstorm winds. Power lines and a telephone pole also were downed.
Trees and branches were downed in several parts of town, including on Warner Boulevard, Somerset Avenue, and Glebe Street. One of these trees was downed onto a house, another onto a car.
Several trees were downed on Judson Street and Elm Street. One was downed onto a house.
A tree was downed by thunderstorm winds.
A large branch was downed at the entrance to Center School and the Hanover Center Cemetery.
A dozen fifteen foot pine branches were downed by thunderstorm winds.
Trees, limbs, and wires were downed by thunderstorm in parts of New Bedford, including on Howard Street, Conduit Street, Union Street, 6th Street, Aquidneck Street, Brock Avenue, Hawthorn Street, Page Street, and Brownell Street. One of these trees was downed onto a car on Howard Street.
A tree on Coolidge Street was downed onto a car by thunderstorm winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2016Every state in 2016This day in weather historyWarnings in Massachusetts, July 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 652126, 653782, 652128, 652133, 652129, 652135, 652136, 652137, 652139, 652130, 652141, 652131, 652124, 652142, 652143, 652144, 652145, 652146, 652147, 652148, 652149, 652154, 652156, 652157, 652132, 652150, 652158, 653272, 653274, 653275, 652151, 652152, 653277, 653281, 653285, 653292, 653294, 653321, 653324, 653326, and more.